MathSciNet Relay Station
MathSciNet bibliographic data
MR364042 (51 #297) 06A30
Shultz, Frederic W. A characterization of state spaces of orthomodular lattices. J. Combinatorial Theory Ser. A 17 (1974), 317–328.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement